# SDR MALA030309

- Difficulty date: June 7, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- Aircraft time: 11,465 hours, 11,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN CVG, FORWARD CARGO BAY FLOOR SUPPORT ANGLES AT FRAME 21, FR 22, AND FR 23 WERE CORRODED BEYOND LIMITS AND REQUIRED REPLACEMENT PER SRM.  REF 409 NR 127723, 24 AND 25 FOR DETAIL.
